IJPAM: Volume 76, No. 4 (2012)


B. Yousefi$^1$, G.H.R. Moghimi$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN

Abstract. Let ${ \cal {T}} =(T_{1}, T_{2}, ..., T_{n})$ be an n-tuple of operators acting on an infinite dimensional Banach space $X$. In this paper we want to give necessary and sufficient conditions for ${ \cal {T}}$ being syndetically hypercyclic tuple.

Received: October 31, 2011

AMS Subject Classification: 47B37, 47B33

Key Words and Phrases: syndetically hypercyclic, tuple of operators, hypercyclicity criterion, weakly mixing, topologically mixing

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 4